# SDR SWIA202053217

- Difficulty date: September 2, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 265
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER STIFFENING ANGLE OF FS 265 FRAME CORRODED FROM STGR 26L-26R.  C-CHECK RO 10/9/2020.  EVALUATED DAMAGE AND VERIFIED 100% MATERIAL LOSS.  REMOVED AND REPLACED STIFFENING ANGLE, REF CRJ 900 SRM AND REF DWG AND REF DWG.  COMPLIED WITH SKYWEST TASK CARD "STRUCTURAL MAJOR REPAIR" (RII).  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
